Volume 24,Issue 1,2004 Table of Contents

   
Other Issues:  
  

目录

A Version of Ekeland's Variational Principle in Countable Semi-Normed Spaces
  QIU Jing-hui
  2004,24(1):1-6 [Abstract(899)]  [View PDF]
  
Semi-Commutators of Toeplitz Operators on Ap(φ)
  YU Tao and SUN Shan-li
  2004,24(1):7-12 [Abstract(878)]  [View PDF]
  
Convergence of Nets in Induced I(L)-Topological Spaces with an Application
  WANG Ge-ping and CHEN Li
  2004,24(1):13-17 [Abstract(924)]  [View PDF]
  
Remarks on Two Papers by Y.H. Kim
  LIU Zheng
  2004,24(1):18-20 [Abstract(835)]  [View PDF]
  
Some Strengthed and Reversed Pachpatte Inequalities
  ZHAO Chang-jian
  2004,24(1):21-28 [Abstract(945)]  [View PDF]
  
Optimal Boundary Control for a Parabolic and Hyperbolic Coupled System
  KE Yuan-yuan and YANG Wei
  2004,24(1):29-36 [Abstract(937)]  [View PDF]
  
Integrable Couplings of Generalized Glachette-Johnson (GJ) Hierarchy
  ZHAO Jing and ZHANG Yu-feng
  2004,24(1):37-43 [Abstract(939)]  [View PDF]
  
On the Asymptotic Property of Solution for Some Nonlinear Evolution Equation of Second Order
  YE Yao-jun
  2004,24(1):44-48 [Abstract(955)]  [View PDF]
  
Singular Homoclinic Orbits and Limit Cycles in Positive Second Order Slow-Fast Systems
  XIAO Jian and SHENG Li-ren
  2004,24(1):49-54 [Abstract(1029)]  [View PDF]
  
The Law of the Iterated Logarithm for Independent Random Variables with Multidimensional Parameters and Its Application
  CHEN Ping-yan
  2004,24(1):55-63 [Abstract(1008)]  [View PDF]
  
Elimination in Weyl Algebra and q-Identities
  HUANG Yu-juan and WANG Tian-ming
  2004,24(1):64 [Abstract(840)]  [View PDF]
  
On the Ratio Inequalities for Locally Square Integrable Martingales
  REN Yao-feng
  2004,24(1):65-69 [Abstract(904)]  [View PDF]
  
More on Convering Squares with Squares
  XU Chang-qing and DING Ren
  2004,24(1):70-72 [Abstract(959)]  [View PDF]
  
Explicit Factorization of Pascal Matrices
  YANG Sheng-liang
  2004,24(1):73-82 [Abstract(1083)]  [View PDF]
  
On Left (N, U)-Coherent Dimensions of Rings
  LIU Zhong-kui
  2004,24(1):83-88 [Abstract(968)]  [View PDF]
  
A New Proof of Erd?s-Ginzburg-Ziv Theorem
  LIU Hui-qin and WANG Zhi-guang
  2004,24(1):89-90 [Abstract(785)]  [View PDF]
  
Error Analysis of Symplectic Lanczos Method for Hamiltonian Eigenvalue Problem
  YAN Qing-you and WEI Xiao-peng
  2004,24(1):91-106 [Abstract(1107)]  [View PDF]
  
The Boundary Nevanlinna-Pick Interpolation In the Class N[a,b]
  WU Hua-zhang
  2004,24(1):107-118 [Abstract(1135)]  [View PDF]
  
Characterization of Monoids by C(P) Acts
  QIAO Hu-sheng
  2004,24(1):119-126 [Abstract(1370)]  [View PDF]
  
Inertia Theorems and Stability of Quaternion Matrix
  CAI Yong-yu and HUANG Li-ping
  2004,24(1):127-133 [Abstract(1180)]  [View PDF]
  
The Countability of Induced I(L) -fuzzy Topological Spaces
  LIU Zhi-bin and ZHAO Bin
  2004,24(1):134-138 [Abstract(1125)]  [View PDF]
  
Property of Hausdorff Type of Measure
  YANG Yun
  2004,24(1):139-144 [Abstract(905)]  [View PDF]
  
(Z2)2-Actions with Fixed Point Set of Constant Codimension 6
  LIU Zuo and WU Zhen-de
  2004,24(1):145-148 [Abstract(887)]  [View PDF]
  
Solvability and Iterative Construction of Solution for a Class of K -Positive Definite Operator Equations in Banach Spaces
  GAO Gai-liang and ZHOU Hai-yun
  2004,24(1):149-154 [Abstract(1426)]  [View PDF]
  
Tychonoff Products of Weakly θ-Refinable Spaces
  ZHU Pei-yong
  2004,24(1):155-158 [Abstract(1031)]  [View PDF]
  
Very Weak Solutions for Obstacle Problems of A -Harmonic Equation
  GAO Hong-ya,WANG Min and ZHAO Hong-liang
  2004,24(1):159-167 [Abstract(1065)]  [View PDF]
  
The Methods for Solving a Class of Nonlinear Integral Equations
  LI Chun-li and GUI Ming-gen
  2004,24(1):168-172 [Abstract(1069)]  [View PDF]
  
Strong Convergence Rate for ρ-Mixing Random Sequences with Different Distributions
  WU Qun-ying
  2004,24(1):173-179 [Abstract(944)]  [View PDF]
  
(H∞,s1,L1)Type of A Class of Maximal Operators on SL(2,R)
  WANG Xin-song and ZHENG Wei-xing
  2004,24(1):180-184 [Abstract(2083)]  [View PDF]
  
Generalization of a Combinatorial Identity
  ZHANG Guo-ming
  2004,24(1):185-188 [Abstract(875)]  [View PDF]
  
概周期型函数和遍历性理论与应用的新发展——写在张传义教授的英文专著出版之际
  吴从炘
  2004,24(1):189-190 [Abstract(819)]  [View PDF]